Volume 17, Number 5
Previous Issue Next Issue

Zhong-Zhi Bai

J. Comp. Math., 17 (1999), pp. 449-456.

Preview Full PDF 315 3271 Abstract

Shuang-Suo Zhao, Chang-Yin Wang & Guo-Feng Zhang

J. Comp. Math., 17 (1999), pp. 457-462.

Preview Full PDF 313 3284 Abstract

Xiu-Chuan Gu, Shu-Li Yang & Li-Xin Tao

J. Comp. Math., 17 (1999), pp. 463-474.

Preview Full PDF 316 3198 Abstract

Xiao-Bo Liu

J. Comp. Math., 17 (1999), pp. 475-494.

Preview Full PDF 330 3266 Abstract

Song-Nian He & Cai-Ping Yang

J. Comp. Math., 17 (1999), pp. 495-508.

Preview Full PDF 312 3168 Abstract

Han-Lin Chen, Xue-Zhang Liang, Si-Long Peng & Shao-Liang Xiao

J. Comp. Math., 17 (1999), pp. 509-522.

Preview Full PDF 325 3231 Abstract

Lin Qiu, Taketomo Mitsui & Jiao-Xun Kuang

J. Comp. Math., 17 (1999), pp. 523-532.

Preview Full PDF 318 3187 Abstract

Xue-Jun Xu & Li-Kang Li

J. Comp. Math., 17 (1999), pp. 533-544.

Preview Full PDF 344 3232 Abstract

Yi-Ming Wei & Qing-Huai Hu

J. Comp. Math., 17 (1999), pp. 545-552.

Preview Full PDF 312 3299 Abstract

Ming-You Huang, Ru Qu & Cheng-Hun Gong

J. Comp. Math., 17 (1999), pp. 553-560.

Preview Full PDF 301 3270 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard